# SDR MEX2002077

- Difficulty date: March 21, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 4952287503
- Condition: Failed
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, H
- Precautionary procedure: O

## Discrepancy

FLT 6426 - MEX-MTY - CABIN CREW REPORTED THAT SLAT AND SIF LIGHT WAS TURN ON AT ANY SELECTION/POSITION FLAP.  IT WAS DETECTED A TROUBLE WITH THE SWITCH S1-467.  SUCH SWITCH WAS REPLACED IAW MM 27-81-02, TESTS OK.  AT RON, MEX 21/22 SEVERAL TESTS WERE PERFORMED, OK.  (M)
